Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to take viagara with metoprolol?

Answered by
Dr.
Dr. Benard Shehu

Cardiologist

Practicing since :2004

Answered : 2254 Questions

default
Posted on Wed, 27 Nov 2013 in Hypertension and Heart Disease
Question: i take metoprolol tart-25mg-3 pills per day for high bp.is it okay to take viagara with this medication?
doctor
Answered by Dr. Benard Shehu 2 hours later
Brief Answer: Yes, you can take viagra but with care. Detailed Answer: Hi! I read your query and would like to say: Yes, you can take viagra together with metoprolol. However, you should take viagra with care. Because viagra increase the antihypertensive effect of metoprolol, hypothension (dizziness faint etc) may happen. To avoid this avoid early standing up after sex, wait some time and stand up slowly (not abruptly). I hope I answered your query. Dr. Benard
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Benard Shehu 19 hours later
what mg.of viagara is recomended to start with?
doctor
Answered by Dr. Benard Shehu 7 hours later
Brief Answer: The best way is to start with the minimal dose... Detailed Answer: Hi again! The recommended starting dose of Viagra (without any other pill) is 50 mg one hour before sexual activity. To avoid the adverse effect of the combination of Viagra and metoprolol, I recommend that you should start with the minimal dose of viagra (25 mg). Than if no adverse effects are observed the doses may be increased, if needed, to 50 mg and than to 100 mg (to take the desired effect). However i strongly recommend that you should talk with your cardiologist before increasing the doses of viagra. I hope I answered your query. Dr. Benard
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Beta-lactam

doctor1 MD

I have been noticing blood spots on my underware on and off for several years. I went to a uralogist and he ordered ct and did a cystoscopic exam and it showed an enlarged medium lobe of my prostste. My psa is 1.3 He put me on avodart 0.5mg anduroxatral 10mg. I have been taking the drugs for about 6 months.Last night I noticed blood spots on my underware of a somewhat larger pattern. should I be overly concerned ?

doctor1 MD

I am 65 I had a Prostate Operation about three years ago,
I am on Dutasteride Avodart, one 5mg caps daily, and Betahistine Dihydrochloride tabs 16mg one three times a day. Is it safe for me to take Viapro (Herbal Viagra) while taking the above medication?

doctor1 MD

my name is Peter Moore 5 years ago i had a accident that slightly damaged my spine its healed ok without surgery how ever i have been suffering from a erection problem since i have been taking viagra and cialis which helps but sadly i do not get a hard erection as i would wish, i am 60 fit and active and in a new relationship

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.